gynecologist-icon
Bleeding after ipill
I have bleeding 1 week after taking ipill. Does this rule out pregnancy ?? Plzzz help My last periods was in 17th nov
643 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

No but bleedingn is one of the side effects
Next Steps
consult me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Its the  pill effect Wait till 17 dec for ur next menses
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Not surly rule out pregnancy.. It may be withdrawal blding due to pills.. For detail consultation connect with me online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.